# SDR ABXA9600176

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: L0ngeron
- Part number: 5914258503
- Condition: Corroded
- Location: Fs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LONGERON 20 CORRODED AT THE LEFT TRAPEZOIDAL PANEL JUST FORWARD OF FS 737. REPLACED LONGERON 20L IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
